Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 2, Pages 306–311 (Mi zvmmf4246)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Antenna potentials in problems of diffraction by a transparent body

V. V. Kravtsov, P. K. Senatorov

Moscow

Full text: PDF file (629 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:1, 202–206

Bibliographic databases:

UDC: 517.958:535.4
MSC: Primary 35J55; Secondary 35C15, 35Q99, 35A22
Received: 06.09.1983
Revised: 13.02.1984

Citation: V. V. Kravtsov, P. K. Senatorov, “Antenna potentials in problems of diffraction by a transparent body”, Zh. Vychisl. Mat. Mat. Fiz., 25:2 (1985), 306–311; U.S.S.R. Comput. Math. Math. Phys., 25:1 (1985), 202–206

Citation in format AMSBIB
\Bibitem{KraSen85}
\by V.~V.~Kravtsov, P.~K.~Senatorov
\paper Antenna potentials in problems of diffraction by a transparent body
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 2
\pages 306--311
\mathnet{http://mi.mathnet.ru/zvmmf4246}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=783426}
\zmath{https://zbmath.org/?q=an:0585.35030}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 1
\pages 202--206
\crossref{https://doi.org/10.1016/0041-5553(85)90064-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4246
  • http://mi.mathnet.ru/eng/zvmmf/v25/i2/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Grigorovich, V. V. Kravtsov, “The radiation of acoustic waves from a surface through a non-uniform layer”, Comput. Math. Math. Phys., 32:10 (1992), 1497–1500  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:89
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021